# SDR R61A201508160527

- Difficulty date: August 16, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N188WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4188
- Aircraft time: 13,822 hours, 13,452 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Not Reported
- Location: Service
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE AFT RT SERVICE WOULD NOT OPEN.  MAINTENANCE RESET AND CYCLED DOOR  AMM AND OPS CHECKED GOOD.
